# SDR SWAA2025100609468

- Difficulty date: August 28, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CORRUGATED PLATE LOCATED TRAILING EDGE AT LEVEL IRSS218 AT LT WING.   REPLACED CORRUGATED PLATE LOCATED TRAILING EDGE AT LEVEL IRSS218 AT LT WING. IAW 51-10-02 PARAGRAPH 9 AND 51-40-02.  MEASURE CRACK: 0.350.
